# SDR TSAA0251145

- Difficulty date: May 20, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SKIN CRACK AT BS 727B, S-17.  CUT OUT DAMAGED AREA AND PERFORMED HFEC INSPECTION AROUND CUT OUT, PERFORMED INSURANCE CUT OF .040 INCH, FABRICATED AND INSTALLED REPAIR DOUBLER AND TEAR STRAP.  AIRCRAFT RETURNED TO SERVICE.
